# SDR ASAA2018040524190

- Difficulty date: April 5, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WEB AT THE DOOR CUTOUT CORRODED AT MULTIPLE PLACES.  ACFT GROUNDED.  REMOVED DAMAGE IAW  SRM 51-10-02. FOUND OUT OF LIMITS IAW SRM 50-60-15, DETAIL 6.   REMOVED AND REPLACED THE WEB IAW SRM 51-40-02, SRM 51-40-05, AND DWG 146A8340, REV A.
